In Each Tablet: Other Information: Each tablet contains: calcium 15 mg. Store between 20-25 degrees C (68-77 degrees F). Protect from light. Do not use if carton is opened or if blister unit is broken. Diphenhydramine HCl 25 mg. Antihistamine. Sneezing. Itchy, watery eyes. Runny nose. Itchy throat. Ultratabs (Small tablet size). Effective allergy relief when you need it! Questions or comments? Call 1-877-717-2824 (toll-free) or 215-273-8755 (collect). Child-resistant packaging. Active ingredient made in Japan.

Children's Motrin Allergy, 25 mg, Tablets - 48 Each

$8.98$0.19 each

Description

In Each Tablet: Other Information: Each tablet contains: calcium 15 mg. Store between 20-25 degrees C (68-77 degrees F). Protect from light. Do not use if carton is opened or if blister unit is broken. Diphenhydramine HCl 25 mg. Antihistamine. Sneezing. Itchy, watery eyes. Runny nose. Itchy throat. Ultratabs (Small tablet size). Effective allergy relief when you need it! Questions or comments? Call 1-877-717-2824 (toll-free) or 215-273-8755 (collect). Child-resistant packaging. Active ingredient made in Japan.

Ingredients

In Each Tablet: Active Ingredients: Diphenhydramine HCI (25 mg), Antihistamine. In Each Tablet: Inactive Ingredients: Carnauba Wax, Croscarmellose Sodium, D&C Red 27 Aluminum Lake, Dibasic Calcium Phosphate, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Titanium Dioxide.
Product Number: 00312547171366

Description

In Each Tablet: Other Information: Each tablet contains: calcium 15 mg. Store between 20-25 degrees C (68-77 degrees F). Protect from light. Do not use if carton is opened or if blister unit is broken. Diphenhydramine HCl 25 mg. Antihistamine. Sneezing. Itchy, watery eyes. Runny nose. Itchy throat. Ultratabs (Small tablet size). Effective allergy relief when you need it! Questions or comments? Call 1-877-717-2824 (toll-free) or 215-273-8755 (collect). Child-resistant packaging. Active ingredient made in Japan.
Product Number: 00312547171366